RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 3, Pages 395–400 (Mi mz9855)  

Approximate Solution for a Class of Two-Dimensional Nonlinear Singular Integral Equations by the Contraction Mapping Method

N. F. Gasymova

Baku State University

Abstract: We obtain solutions for a class of two-dimensional nonlinear singular integral equations with Hilbert kernel using the contraction mapping method and find the rate of convergence of successive approximations to the exact solution.

Keywords: nonlinear singular integral equation, contraction mapping method, singular integral, Hilbert kernel, Banach space

DOI: https://doi.org/10.4213/mzm9855

Full text: PDF file (404 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:3, 356–361

Bibliographic databases:

UDC: 517.968.43
Received: 12.11.2010

Citation: N. F. Gasymova, “Approximate Solution for a Class of Two-Dimensional Nonlinear Singular Integral Equations by the Contraction Mapping Method”, Mat. Zametki, 92:3 (2012), 395–400; Math. Notes, 92:3 (2012), 356–361

Citation in format AMSBIB
\Bibitem{Gas12}
\by N.~F.~Gasymova
\paper Approximate Solution for a Class of Two-Dimensional Nonlinear Singular Integral Equations by the Contraction Mapping Method
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 3
\pages 395--400
\mathnet{http://mi.mathnet.ru/mz9855}
\crossref{https://doi.org/10.4213/mzm9855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201573}
\zmath{https://zbmath.org/?q=an:1256.42019}
\elib{http://elibrary.ru/item.asp?id=20731598}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 3
\pages 356--361
\crossref{https://doi.org/10.1134/S0001434612090076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310228200007}
\elib{http://elibrary.ru/item.asp?id=20497598}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867948552}


Linking options:
  • http://mi.mathnet.ru/eng/mz9855
  • https://doi.org/10.4213/mzm9855
  • http://mi.mathnet.ru/eng/mz/v92/i3/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:224
    Full text:46
    References:35
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019